# SDR DL757952371

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114NN3002119A
- Condition: Delaminated
- Location: Nr 5 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 5 L/E SLAT WAS FOUND WITH DELAMINATION TO TRAILING EDGE WEDGE.  REPLACED WEDGE PER SRM 57-43-02.
